Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Had slight bleeding, given Noristerine. Does drinking wine cause thinning in blood?

Hi my doctor gave me Noristerine as I had been bleeding slightly for six weeks (have recently come off HRT---I am in excellent health and am a non smoker and my BMI is spot on---I am 61 and never had children or any complications of any kind) I needed to have a smear test so she gave me the Noristerine--BUT this ahd the oposing effect and consequetially I have been beeding excessively for 7 days ---I am worried as I am going abroard for 10 days holiday (!!) and wonder if drinking two glasses of wine is going to cause over thinning of the blood and make my condition worse? I need also to take a continuous amount of Nurofen to knock the pain on the head---is this also going to make me bleed more due to thinning of the blood?
Asked On : Wed, 6 Mar 2013
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
OBGYN 's  Response
Thanks for posting your query on health care magic.
Drinking wine will not cause thinning of blood.
Hormonal imbalance in the body has caused spotting.
Continue taking Noristerine.
Bleeding will stop in a couple of days.
Hope this helps.
Dr Nilofer
Answered: Mon, 12 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor